# SDR A6WA200940184

- Difficulty date: April 7, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 13,269 hours, 12,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PILOT - BULKHEAD FLOOR SUPPORT AT FS 280, LBL 9.0 FOUND CRACKED.  REPAIR TO LT PILOT BULKHEAD FLOOR SUPPORT AT FS 280.00 LBL 9.0 CARRIED OUT IAW REO 601R-53-11-171.  (K)
